# SDR ASOA201907017064

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 44,156 hours, 33,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12307751005
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND THE COCKPIT LT UPPER LATERAL SUPPORT CRACKED. MAINTENANCE REMOVED THE DAMAGED SEGMENT AND SPLICED IN A NEW SEGMENT  OF THE BRACKET IAW ETD2019-145-083562. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
